It is currently Wed Aug 16, 2017 11:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu May 24, 2012 8:26 pm 
Offline
New Poster
New Poster

Joined: Thu May 24, 2012 8:13 pm
Posts: 1
Hello board, I would really like to hear some feedback on my issue. Here I go... I started sub 2 weeks ago coming from a 150mg oxy habit over the past year. First day i took 12 mg sub and felt terrific, next day did the same and felt good, then gradually over the next few days i started feeling depressed as the day went on so i started splitting the dose to 8mg at noon and 4 mg in evening, same thing..First it was good then 3 days later wasnt working (mentally). Now the doc told me to try 16 mg once a day and WOW, first day I was so entergized and feeling awesome, its day 2 and i took the 16mg at the same time again today and I feel bad, high anxiety and depressed. Wondering are the feelings of me thinking I need more REALLY the feeling of TOO MUCH SUB stacking up is causing it not to feel the same. Any advice? i want to feel the same way I do the first day i take a dose but my feelings keep changing so in return i keep dosing differently. Really need advice

Does aggigtation, anxiety, and depression sound like the effect of too much? crazy thing is i can always take another little piece and it goes away but i cant keep going up and up. I have no craving btw, just trying to Stabalize my mood like the pill does remarkably some days and some days not at all.


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 25, 2012 1:51 am 
Offline
Super Poster
Super Poster

Joined: Thu May 17, 2012 2:41 pm
Posts: 114
Hey there, Welcome aboard. You and I are in a similar situation, coming off that high a dose of Oxy you as well as I have Lost the feeling of what it is Like to be NORMAL, To FEEL Normal. We walked around for a Long Time feeling way better than Normal (sometimes, but then other times feeling like crap) but my point is that neither You nor I have any Idea of what Feeling like Normal is. I suggest that you jump back down the 12mg dose and stabilize at that for a week or so. It is so very hard at first to judge what is the correct amount of Suboxone. I have yet to feel Good, all I have ever got was just OK, or Not going thru Terrible Methadone Withdrawals everyday. Thoughts and Feelings like those will Warp your sense of Reality and it does take some time to get it back. Focus like I have had to do; on knowing that tomorrow I will not be sick asa Dog going thru Terrible Withdrawals Because I am No Longer taking that Awful/Hideous/Evil Drug that I was taking/Addicted to anymore. That thought in it'self can be Very Gratifying.
Just Stabilize your Dose for a while, 12mg is enough to stabilize yourself. take it day by day. Thinking that we will feel great like we used to do, Is NOT Going to Happen AnyTime Soon. BUT in time We will start to FEEL again. We both have lost the Ability to Accurately FEEL what Life is all about. We will Get it back, Hang in there. I congratulate You for taking that Huge first step in getting back control of your life. No Longer do those pills control your life, nor do they control my Life anymore. Wow; that is such a great feeling, if I have to go thru some discomfort or have to Work to get thru the day sometimes, then I will just Do it. Because as the Old saying goes, Nothing worth having comes for Free, it take Effort.....Keep us Informed on yourself, if you have any questions post them up. This isa Great Place to be right now...


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 25, 2012 8:21 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
One day is right about your definition of "normal". Plus sub isn't going to fix your moods. There's alot going on right now with you. You're trying to stabilize on this AND you've got emotions that your drugs were hiding from you for the last year. No wonder you're MOODY!!! It's to be expected, in my opinion.

Part of the problem, again, in my opinion, is that you can't keep changing your dose every day. Sub has on average a very long half-life (~37 hours). That means any change in your dose won't affect your for at least a day. So you can't even gauge how that dose change is affecting you when you change it.

So I again agree with One Day, that you should pick a dose and stick with it for a couple of weeks. Have you considered other ways to help you in your recovery? Meetings, therapy, addiction counseling? Anything like that? This would be the time to begin working on that. It's normal to have issues dealing with our emotions that have been numbed for so very long.

Give yourself time to stabilize. And remember, we can't count on sub to alter our moods.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group